Skip to content
My WebMD Sign In, Sign Up
Hi all hope you are having a better night
avatar
dakotaspirit1957 posted:
I don't know if it is late or early.... I know it is a sleepless night.... I have taken short naps and woke for longer periods.... I so want to sleep.... And don't know if it is the aches and pain that have me tossing and turning or my nullified mind....

I have been mentally hurting for a while since the medicine had to be decreased and is now almost gone.... A bipolar person doesn't think and sleep well off medicine... I couldn't get a appointment to get back into the system until the 1st... then I have to wait for counseling to proceed to get back on meds... Unless my medicaid card arrives and I can get a Dr to continue my meds before they take over.... I can only pray... Right now that is what I am constantly doing....

I have one week left of my morphine and oxy.... I slowly decreased them too... I don't know maybe I can't sleep due to withdrawal... I don't seem to be suffering other ways.... Except My jerking and shaking is worse from my Parkinson's.... One of my Psych meds helps it... It is cut in half at the moment... The Dr gave me some samples of it to keep it going longer....

I feel lost tonight... And at 3 am I feel like I am a bit nuts... I need some sleep... My pain killer feels like it is helping... I think I will try to lie down...

Don't worry I am sure I will be fine... I am tough... Take care...

Love Jan/Dakota
Reply
 
avatar
missist responded:
Sounds terrible Jan/Dakota. Hopefully you can at least get some cat naps in during the day to make up for some of that. 'systems' are so hard to deal with; its tough enough for me to just deal with a doctor or two much less all that sort of stuff too. Currently my insurance works so that I almost never have to deal with them; but I'm sure the future won't be as easy.

God Bless hope tonight is a little better.
Mary
 
avatar
jillwimmersbloom responded:
Jan, Im sorry you have to deal with our screwed up healthcare system. The medicaid system is horrible to deal with. Suggestion, can you take your prescription bottles (or a printout from the pharmacy) to the ER and ask if they would be willing to give you a few weeks of your meds or something to help you sleep until your medicaid kicks in. Of course bring any medical records and imaging tests with you too. You probably wontwon't get the same dose of pain meds your used to but maybe they could give you something. Perhapsperhaps you could bring a copy of your application to prove you have applied. Most states will pay three months of backdated medical bills.

*iI apoligizeapologize for the typos/double words. My keyboard/auto correct has a severe case of fibro fog and cantcan't decide what it wants to do
 
avatar
bette_kaffitz responded:
Oh Jan, what a horrible place to be. Some of that shaking could be from your opiate withdrawal, but for you to have to do wirthout your Parkinson's medication is unconscionable.

By now, THAT night will be behind you. Have you learned anything that can help you get through the next week of nights?

Be sure to do your best to get a good soak in the tub each night. I know that you may have problems with this logistically, but if you can manage the warm bath to warm nightie transfer, you may just have a smoother, easier night.

Medical insurance should be transferable automaticly throughout the U.S. I really think the people who write these laws are too busy not stepping on the states' toes to consider the living, breathing, humans they effect. They should give you a month from your move to hook up to a new system, new docs, new cards, etc. In the intervening 30 days, the old
ones should still work.

In the meantime, WE ALL hope this day is better for you than yesterday was and that tonight is the time you get your much-needed rest.

Bette
 
avatar
Anon_10089 responded:
Hello, I'm wondering if you could get in touch with a social worker or someone like that through a local hospital or agency. Like someone else said, if they know you already have your applications in, they can help you out and will be able to retroactively have you covered. At least they could possibly advocate for you with a doctor and get some meds filled so you don't have to experience withdrawals.

I hope something will help!
 
avatar
SouthernStarrz responded:
Hi Jan/Dakota,
I am new here, but have had fibro for a long time. The newest pain specialist told me that REM sleep is one of the most helpful things against flares and I am taking Lunesta to sleep, every night and it is GREAT!!! Between the RA and Fibro pain it is sometimes impossible to sleep, even when your body is exhausted your mind just keeps on rolling, but now that I am taking the Lunesta with Elavil I am sleeping like a baby for the first time in about 14 years. So do not be shy do not ask TELL your doctor you need these medications. I have another friend with fibro and she takes Ambien with Elavil. I tried that combination but the Ambien gave me severe headaches that is when my doctor switched me to Lunesta and it is wonderful to sleep all night long. After 11 months I am still amazed at what a difference a good night's sleep really makes. Best of Luck honey. Gentle Hugs, Starr
 
avatar
dakotaspirit1957 replied to SouthernStarrz's response:
Thank you all... I am writing this at 2 am again... Got up wide awake a couple hours ago... I am off to bed soon again I hope... I am trying to get used to these nights... but the days are what is getting hard... I so want to sleep and now can't seem to sleep then either...

I just wanted you to know I am hanging in here.... But am going to try to rest now... Take care all... Thanks again...

Love... Jan/Dakota
 
avatar
fibrokathy replied to dakotaspirit1957's response:
We all know we need good deep sleep to feel better. I would ask your doctor for a short trial of a sleep med. I like Ambien and have been taking for a while. It might work for you. You don't have to take it long term, but just to get you through this hump . It's probably better that you don't take it long term.

SouthernStarrz, I've never taken Ambien and Elavil together. It is interesting that your friend takes both. Do you find that you're really groggy in the morning with the Lunesta/Elavil combination?


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
464 of 539 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.